Open Access
Translator Disclaimer
February, 1965 Bounds for the Number of Common Treatments Between Any Two Blocks of Certain PBIB Designs
S. M. Shah
Ann. Math. Statist. 36(1): 337-342 (February, 1965). DOI: 10.1214/aoms/1177700299

Abstract

In an earlier paper [4], the author has given upper bounds for the number of disjoint blocks in (i) Semi-regular GD designs, (ii) certain PBIB designs with two associate classes having triangular association scheme, (iii) certain PBIB designs with two associate classes having $L_2$ association scheme and (iv) certain PBIB designs with three associate classes having rectangular association scheme. In this paper, we give bounds for the number of common treatments between any two blocks of the above-mentioned PBIB designs. The main tools used to establish the results of this paper are the theorems proved by (i) Bose and Connor [1], (ii) Raghavarao [3], and (iii) Vartak [6].

Citation

Download Citation

S. M. Shah. "Bounds for the Number of Common Treatments Between Any Two Blocks of Certain PBIB Designs." Ann. Math. Statist. 36 (1) 337 - 342, February, 1965. https://doi.org/10.1214/aoms/1177700299

Information

Published: February, 1965
First available in Project Euclid: 27 April 2007

zbMATH: 0138.14106
MathSciNet: MR170439
Digital Object Identifier: 10.1214/aoms/1177700299

Rights: Copyright © 1965 Institute of Mathematical Statistics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.36 • No. 1 • February, 1965
Back to Top